zbMATH — the first resource for mathematics

Periodic solutions of a weakly nonlinear wave equation in \(E_ 3\) in a spherically symmetrical case. (English) Zbl 0175.39504

Full Text: EuDML
[1] O. Vejvoda: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension, I. Czechoslovak Math. Journal, 14 (89), 1964, 341-382. · Zbl 0178.45302 · eudml:12225
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.